# SDR ASAA2021102836668

- Difficulty date: October 28, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 20,774 hours, 6,581 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702001
- Condition: Inoperative
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY LIGHTS BATTERY PACK CHARGER ASSY (M2816) WILL NOT CHARGE BATTERY PACK. GROUNDED - YES. REMOVED AND REPLACED R2 EMERGENCY LIGHT BATTERY CHARGER ASSY AND OPS CHECKS GOOD IAW B737-900 AMM 33-51-06-960-806.
